# SDR CA010110006

- Difficulty date: December 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 4,542 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bolt
- Part number: NAS62045
- Condition: Misinstalled
- Location: Tail Rotor
- Component: T/R Coupling, 369D255013
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COUPLING REPLACEMENT (BENDIX TO KAMATIC), IT WAS NOTED THAT THE TAIL ROTOR DRIVESHAFT TO COUPLING BOLTS WERE TOO LONG AND IF ALLOWED TO REMAIN IN SERVICE WOULD CONTACT THE COUPLING WEB AND SET UP STRESS RISES.THE BOLTS CALLED OUT IN THE IPC ARE THE SAME FOR EITHER COUPLING. THE INSTALLATION INSTRUCTIONS DO NOT MENTION CHANGING THE BOLTS TO PREVENT THIS FROM HAPPENING.
